# SDR DALA2021120907588

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STGR 10LBL BTW STA 1436 TO 1439 AT AFT CARGO FLOOR STRUCTURE. (IN REF NRC 306). CORRECTIVE ACTION: SUMMARY OF N.R.C 00710. CORROSION LEVEL: 2. FLOOR STGR 10LBL BTW STA 1436 TO 1439 AT AFT CARGO FLOOR STRUCTURE, WAS REPAIRED PER. B757-200 SRM. (2043307)
